Mediation for ADD?
Q:Can someone tell me what it feels like to take mediation such as Concerta or Adderall? And the differences, if any with regular and Extended Release (XR)?.I was told that with XR, most of the mediation is released later in the day, whereas the regular releases most of it early in the day when taken.My son is 9 years old, will he be spacey, if so, at what part of the day?I have asked him these questions, but he is not able to tell me how he feels.Without mediation, he can not sit down at school, when asked (told to sit), he say he can’t. With mediation, he like other kids, but very difficult for him to listen.We have tried different dozes and medication.What I really would like to know is from people who has or is taking mediation for ADD , What do they feel like after taking it at what part of the day? And do you remember when you were about 9 years old on medication, do you feel better first 3 hours or second three hours?Did you take the XR and what do you think?Thanks
More Answers to “Mediation for ADD?“Read information and testimonials on my page.Also look at glycobears for your son on the product link.
I find that taking Concerta makes me irritable. I take regular, not XR, at breakfast and I start to get bitchy about 2 hours later, for about 8 hours and then I am back to normal (for me anyway) by evening. Actually I don’t feel that I get bitchy at all–I just feel that other people are aggravating and annoying–but I trust my family when they say its me.Concerta doesn’t make me spacey at all.However I didn’t start taking it until I was forty and I’ve heard children can be affected by medicines very differently than adults. I wish your son the best of luck. take him off of the medications. seriously. many times add is mimicking IBS. take him to the doctor and have her test his blood. watch his diet…cut back on sugar and introduce fruits. when he eliminates, check to see what his bowel movement looks like.does he ever have pain the the intestines/stomache?do a food diary and keep track of his bm.sthe medications suck. i took the same exact mg my son did and i didnt like it. it was aweful…and coming down off of it is no picnic either. it is a vicious cycle of ups and downs, just like an addict would feel, yet not as potent.if you find that none of the above issues correct the issue, then by all means do not let him take anything but straterra-a NON-stimulating drug to treat add. He wont be spacey, won’t feel jittery and will not have major fluctuating outbursts or charactor changes in his personality.
Take him off the medication. They type of medication you are providing your own son is good only to hide the true sympthoms of what is really going on with him.The answer above is quite explanatory and great! I totally agree you should correct his chemical unbalance with diet, so here you have few added tips:*Cut back on sugar*Increase fruits*Cut back breads, muffins, anything with flour in it*Check this site: http://www.zonediet.comThis site provides with menus for a whole week that will strenghten not only the body but the mind of your kid, it will low down his stress levels (and if you follow it, yours too!), chemical unbalances, the spacey thing will come off eventually, anyway, check it out and try it, you will not be dissapointed.The zone diet is inclusive for anyone trying to improve health in your body, your mind and soul and everyone in your family can be included and have the same menus as your kid.I hope this helps and wish you the best of luck with your kid….start taking him off the meds! like right away!!
Homeopathic Remedy for ADD :-AVENA SATIVA Q(Mother Tincture) made out of common oats this remedy will gradually improve his conditions and will he be very much pacified and positive. And without any adverse effects or complications or any side effects its a natural herb and works very well. Keep me posted about the remedies effects and progress after three days of taking it. Click the link below to read more about this remedy and its curative powers :- http://homeoint.org/books/boericmm/a/aven.htmTake care and God Bless you !